Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on Boolean matrix theory


Author: R. Duncan Luce
Journal: Proc. Amer. Math. Soc. 3 (1952), 382-388
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050559-1
MathSciNet review: 0050559
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050559-1
Article copyright: © Copyright 1952 American Mathematical Society